On a generalised viscosity equation for polymer solutions

Dutta, A. ; Mashelkar, R. A. (1986) On a generalised viscosity equation for polymer solutions Rheologica Acta, 25 (3). pp. 321-325. ISSN 0035-4511

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/r7456l32815lu2...

Related URL: http://dx.doi.org/10.1007/BF01357959


Based on the AFVS concept, a simple equation to predict the viscosity behaviour of polymer solutions is proposed in the following form (1nηr)-1 = α/c + δ. This has been verified by comparison with experimental data. The equation appears to have a far more general validity as it appears to correlate the data for a large variety of binary systems including suspensions, liquid mixtures etc.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Viscosity; Polymer Solution; Free Volume
ID Code:22302
Deposited On:23 Nov 2010 08:52
Last Modified:06 Jun 2011 09:25

Repository Staff Only: item control page